# SDR UPS804737

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FLOOR BEAM STA 1640 RBL 29.5 TO BE OUT OF LIMITS.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-1-20 AND DC8-53-1463.
